# SDR FDEA2020011320118

- Difficulty date: January 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE SURFACE FOUND   CORROSION CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. REPAIR   EVALUATED AND FOUND PIVOT BORE REMAINING THICKNESS IS CORRECT AS PER EA # 1-5750-  T0331151 A PART 3 FIGURE 2. TITLE: WINGS- FLIGHT SURFACES- RH WING- INBD FLAP- OUTBD   FORWARD HINGE BRACKET ASSEMBLY- PSE 57.55.01.1 INSPECTION- ALTERNATE METHOD.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
